MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704811
Medical Device Problem Codes Use of Device Problem (1670); Failure to Deliver (2338)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 04/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the placement of a central venous catheter, it was noted that the patient was not being ventilated through the device.There was no chest movement of the patient.There was no alarm from the device.The patient then became bradycardic and required resuscitation and had to be ventilated manually.After successful resuscitation, the device was put back into operation and showed no abnormalities.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The affected device was tested by dräger service, and the logbook was available for analysis.A complete functional test showed no device malfunction.The logbook shows that the device successfully passed the self-test on the morning of the incident.Ventilation was started at 11:15 a.M., and the next user interaction took place at 12:07 p.M.During the subsequent ventilation, various alarms occurred regarding high airway pressure, low airway pressure, high minute volume, low minute volume, and insufficient o2 supply pressure.The next time user interaction with the device was at 1:25 p.M., and an alarm reset was recorded at 1:31 p.M.Based on the logbook entries, no user responses to the alarms can be seen up to this point.There is no indication of a technical error in the logbook.In the event of a technical problem, the device would alert the user acoustically and visually, thus informing them of an existing malfunction.If the ventilator completely loses function, ventilation is stopped and the safety valve opens, allowing the patient to breathe spontaneously.To continue ventilation in such a case, an alternative device must be used.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21958704
Report Number9611500-2025-00223
Device Sequence Number7272780
Product Code CBK
UDI-Device Identifier04048675249221
UDI-Public(01)04048675249221(11)141031(93)5704811-19
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5704811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown